# SDR SWAA2023060755965

- Difficulty date: June 3, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 62,071 hours, 40,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY LIGHT<[01] REMOVED AND REPLACED RH OVER WING EMERGENCY LIGHT LAMP IN REFERENCE TO AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
